Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Grand Rapids, MI

September 3, 2015Gratiot County, Montcalm County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 3, 2015, 3:32 PM EDT for Gratiot County, Montcalm County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2015, 3:32 PM EDT (19:32 UTC)
Expired
Sep 3, 2015, 4:15 PM EDT
In force
43 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Gratiot County, MI, Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1723 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WUUS53 KGRR 031932
SVRGRR
MIC057-117-032015-
/O.NEW.KGRR.SV.W.0056.150903T1932Z-150903T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT THU SEP 3 2015

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRATIOT COUNTY IN CENTRAL MICHIGAN...
  NORTHEASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...

* UNTIL 415 PM EDT

* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  EDMORE...MOVING EAST SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALMA...                ITHACA...              ST. LOUIS...
  BRECKENRIDGE...        SUMNER...              VESTABURG...
  RIVERDALE...           ELM HALL...            FOREST HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4341 8447 4316 8460 4333 8500 4347 8493
      4347 8474
TIME...MOT...LOC 1931Z 287DEG 19KT 4339 8485 

TORNADO...POSSIBLE
HAIL...<1.00IN
WIND...60MPH
 
$$

MEADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:30 PM EDT, 2 minutes earlier.

Area forecast discussion, Sep 3, 3:30 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT THU SEP 3 2015

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE

.SYNOPSIS...
ISSUED AT 330 PM EDT THU SEP 3 2015

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS LOWER
MICHIGAN THROUGH SATURDAY. THE CLOUDS AND SHOWERS WILL HOLD HIGHS
AROUND 80 FRIDAY BEFORE THE TEMPERATURE CLIMBS BACK TO THE MID 80S
FOR THE REMAINDER OF THE HOLIDAY WEEKEND. COOLER WEATHER IS EXPECTED
BY THE MIDDLE OF NEXT WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EDT THU SEP 3 2015

FORECAST CONCERNS DEAL WITH THE CONVECTIVE POTENTIAL THROUGH
SATURDAY.

RADAR IMAGERY SHOWS A COUPLE OF BROKEN LINES OF CONVECTION. THE
FIRST EXTENDS FROM MOUNT PLEASANT WEST TO NEWAYGO COUNTY. THE SECOND
IS FARTHER SOUTH FROM NEAR ST JOHNS TO MIDDLEVILLE. THE SOUTHERN
LINE APPEARS TO BE NEAR A WEAK COLD FRONT THAT IS WASHING OUT.
FARTHER NORTH A WELL DEFINED CIRCULATION ASSOCIATED WITH AN UPPER
LOW THAT WILL LINGER OVER LOWER MICHIGAN THROUGH SATURDAY. SBCAPE
AROUND 2500 J/KG COUPLED WITH SHEAR AROUND 30 KTS IS ENABLING A FEW
STORMS TO BECOME ORGANIZED. AS THE SUN SETS WE/LL LOSE SOME
INSTABILITY AND THE CONVECTION SHOULD WANE A BIT. HOWEVER THE UPPER
LOW/TROUGH WILL LINGER OVER THE CWA THROUGH SATURDAY. SHEAR VALUES
AROUND 15KTS ARE PROGD FRIDAY ACROSS THE CWA SO WE DON/T ANTICIPATE
SVR STORMS BUT CAN'T RULE OUT A STRONG ONE OR TWO DUE TO DECENT
INSTABILITY.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EDT THU SEP 3 2015 IMPACT WEATHER IN THE EXTENDED
PERIOD CENTERS AROUND THE SLOW MOVING FRONT THAT MAY BRING COPIOUS
RAINS FROM MONDAY TO EARLY WEDNESDAY.

ONLY A FEW TWEAKS WERE MADE TO THE BLENDED FORECAST...MAINLY TO SLOW
THE FRONT DOWN A BIT EARLY IN THE WEEK PER THE SLOWER 12Z ECMWF THEN
END THE CHANCE FOR POPS LATE WEDNESDAY WHICH THE 12Z GUIDANCE AGREES
ON. GIVEN THE LONG DURATION AND HIGH PWATS...WOULD NOT BE SURPRISED
TO SEE WIDESPREAD 2 TO 3 INCH RAINFALL FROM MONDAY TO EARLY
WEDNESDAY.

TEMPERATURES ON MONDAY WILL BE TRICKY AS HIGH COULD BE ANYWHERE FROM
AROUND 80 TO NEAR 90 DEPENDING ON HOW EXTENSIVE THE CLOUDS ARE. WENT
MIDDLE OF THE ROAD FOR NOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 204 PM EDT THU SEP 3 2015

CONDITIONS THIS AFTERNOON WILL BE VARIABLE AS THUNDERSTORMS WITH
HEAVY DOWNPOURS MOVE THROUGH BRINGING PERIODS OF MVFR AND IFR.
MOST OF THE TIME IT WILL BE VFR. THEN WIDESPREAD FOG IS EXPECTED
OVERNIGHT WITH IFR CONDITIONS EXPECTED AFTER 06Z.

&&

.MARINE...
ISSUED AT 330 PM EDT THU SEP 3 2015

WINDS AND WAVES WILL REMAIN ON THE LIGHT SIDE TONIGHT AND FRIDAY DUE
TO THE WEAK PRESSURE GRADIENT. LIGHT NORTH WINDS TONIGHT WILL BECOME
ONSHORE FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH
SATURDAY.

&&

.HYDROLOGY...
ISSUED AT 1110 AM EDT THU SEP 3 2015

NO IMMEDIATE CONCERNS TO BE AWARE OF TODAY REGARDING RIVER
FLOODING.

HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORM ACTIVITY WILL QUICKLY
PASS THROUGH THE AREA THIS MORNING AND THROUGH EARLY AFTERNOON.
PONDING MAY OCCUR ON ROADWAYS AND LOW LYING AREAS IN AND AROUND
THE HEAVIER RAINFALL. MUCH OF THE HEAVIER ACTIVITY WILL VACATE
THE REGION BY MID AFTERNOON.

THE NEXT 7 DAYS REMAINS ACTIVE AND INCLUDES MULTIPLE CHANCES FOR
RAIN. 7 DAY AREA AVERAGE RAINFALL OF ONE TO TWO INCHES IS POSSIBLE
WITH LOCALLY HIGHER AMOUNTS IN THE VICINITY OF THUNDERSTORMS.
RECENT DRY WEATHER AND LOW RIVER LEVELS...COUPLED WITH THE
PIECEWISE FASHION OF THE RAINFALL...SHOULD ALLOW FOR THE GROUND TO
SOAK UP MUCH OF THE ONSET OF MOISTURE. RUNOFF THEREAFTER IS
LIKELY TO BE HANDLED WELL BY RIVERS...AS THEY HAVE PLENTY OF ROOM
TO TAKE ON ADDITIONAL WATER.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...04
SHORT TERM...04
LONG TERM...OSTUNO
AVIATION...OSTUNO
HYDROLOGY...JAM
MARINE...04
Hazardous weather outlook, Sep 3, 3:54 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 AM EDT THU SEP 3 2015

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
040800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
354 AM EDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECASTED INTO TONIGHT. LOCALLY HEAVY RAIN
COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING WHERE STORMS
PERSIST. ANY SEVERE WEATHER IS EXPECTED TO STAY ISOLATED WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN RISKS. CLOUD TO GROUND
LIGHTING STRIKES WILL ALSO LEAD TO HAZARDOUS CONDITIONS.

LOCALLY DENSE FOG WILL BE POSSIBLE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE POSSIBLE INTO EARLY NEXT WEEK. AT THIS
POINT SEVERE WEATHER LOOKS UNLIKELY. THE MAIN FORECASTED RISKS ARE
LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 3, 10:28 AM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1028 AM EDT THU SEP 3 2015

MIZ052-031530-
GRATIOT MI-
1028 AM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 1028 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BRECKENRIDGE...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...        WHEELER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4333 8457 4347 8456 4347 8437 4331 8437
TIME...MOT...LOC 1428Z 262DEG 31KT 4343 8445

MEADE
Local storm report, Sep 3, 10:32 AM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EDT THU SEP 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HEAVY RAIN       3 W HOWARD CITY         43.40N 85.53W
09/03/2015  M1.50 INCH       MONTCALM           MI   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA

&&

JAM
Special weather statement, Sep 3, 10:36 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1036 AM EDT THU SEP 3 2015

MIZ058-031530-
IONIA MI-
1036 AM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 1035 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SARANAC...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IONIA...               BELDING...             PORTLAND...
LAKE ODESSA...         SARANAC...             ORLEANS...
SEBEWA...              LYONS...               MUIR...
MULLIKEN...            PEWAMO...              HUBBARDSTON...
CLARKSVILLE...         SMYRNA...              PALO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4277 8484 4277 8531 4312 8531 4312 8484
TIME...MOT...LOC 1435Z 266DEG 30KT 4296 8524

MEADE
Special weather statement, Sep 3, 11:34 AM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1134 AM EDT THU SEP 3 2015

MIZ058-059-066-067-031630-
INGHAM MI-EATON MI-CLINTON MI-IONIA MI-
1134 AM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 1133 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO 8 MILES EAST OF
LAKE ODESSA...AND MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LANSING...             CHARLOTTE...           MASON...
PORTLAND...            WAVERLY...             HASLETT...
EAST LANSING...        GRAND LEDGE...         WILLIAMSTON...
POTTERVILLE...         NASHVILLE...           EDGEMONT PARK...
DEWITT...              DIMONDALE...           SEBEWA...
VERMONTVILLE...        SUNFIELD...            MULLIKEN...
EAGLE...               GRESHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4258 8432 4259 8508 4273 8507 4292 8490
      4293 8437 4278 8436 4278 8416
TIME...MOT...LOC 1533Z 274DEG 25KT 4286 8488 4275 8498

MEADE
Special weather statement, Sep 3, 3:12 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT THU SEP 3 2015

MIZ058-059-065-066-032015-
EATON MI-CLINTON MI-IONIA MI-BARRY MI-
312 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE ODESSA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HASTINGS...            WAVERLY...             GRAND LEDGE...
POTTERVILLE...         LAKE ODESSA...         DIMONDALE...
SEBEWA...              VERMONTVILLE...        SUNFIELD...
MULLIKEN...            WOODLAND...            EAGLE...
GRESHAM...             WACOUSTA...            WOODBURY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4265 8529 4283 8527 4283 8463 4257 8466
TIME...MOT...LOC 1912Z 274DEG 24KT 4274 8518

MEADE
Special weather statement, Sep 3, 3:22 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
322 PM EDT THU SEP 3 2015

MIZ051-052-032015-
GRATIOT MI-MONTCALM MI-
322 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF EDMORE...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALMA...                ITHACA...              ST. LOUIS...
BRECKENRIDGE...        WHEELER...             SUMNER...
VESTABURG...           CEDAR LAKE...          RIVERDALE...
ELM HALL...            FOREST HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4316 8456 4335 8503 4347 8496 4346 8437
      4342 8437
TIME...MOT...LOC 1922Z 291DEG 13KT 4341 8489

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 10:50 PM EDTSpecial Weather StatementGRRAllegan55 min
Sep 3, 12:54 AM EDTSpecial Weather StatementGRROttawa66 min
Sep 3, 1:16 AM EDTSevere Thunderstorm WarningGRRKent, Ottawa30 min
Sep 3, 5:48 AM EDTSpecial Weather StatementGRRMason87 min
Sep 3, 7:08 AM EDTSpecial Weather StatementGRRLake, Osceola67 min
Sep 3, 7:27 AM EDTSevere Thunderstorm WarningGRRLake, Mecosta, Newaygo, Osceola63 min
Sep 3, 8:09 AM EDTSpecial Weather StatementGRRClare, Isabella, Mecosta66 min
Sep 3, 8:41 AM EDTSpecial Weather StatementGRRMontcalm64 min
Sep 3, 9:46 AM EDTSpecial Weather StatementGRRGratiot59 min
Sep 3, 10:18 AM EDTSpecial Weather StatementGRRKent57 min
Sep 3, 10:28 AM EDTSpecial Weather StatementGRRGratiot62 min
Sep 3, 10:36 AM EDTSpecial Weather StatementGRRIonia54 min
Sep 3, 11:34 AM EDTSpecial Weather StatementGRREaton, Ingham56 min
Sep 3, 3:12 PM EDTSpecial Weather StatementGRREaton63 min
Sep 3, 3:22 PM EDTSpecial Weather StatementGRRGratiot53 min
Sep 3, 3:54 PM EDTSevere Thunderstorm WarningGRRBarry, Clinton, Eaton, Ingham51 min
Sep 3, 4:09 PM EDTSevere Thunderstorm WarningGRRGratiot, Montcalm51 min
Sep 3, 4:42 PM EDTAreal Flood AdvisoryGRRGratiot11 hr
Sep 3, 4:58 PM EDTAreal Flood AdvisoryGRREaton, Ingham2 hr
Sep 3, 5:04 PM EDTSpecial Weather StatementGRRIngham, Jackson41 min
Sep 3, 5:10 PM EDTSpecial Weather StatementGRRClinton, Ionia65 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.